AMS eContent Search Results
Matches for: msc=(20G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 105 found      Go to page: 1 2 3 4

[1] Pramod N. Achar and Simon Riche. Modular perverse sheaves on flag varieties III: Positivity conditions. Trans. Amer. Math. Soc. 370 (2018) 447-485.
Abstract, references, and article information   
View Article: PDF

[2] Marc Cabanes and Britta Späth. Inductive McKay condition for finite simple groups of type $\mathsf{C}$. Represent. Theory 21 (2017) 61-81.
Abstract, references, and article information   
View Article: PDF

[3] Meinolf Geck. On the construction of semisimple Lie algebras and Chevalley groups. Proc. Amer. Math. Soc. 145 (2017) 3233-3247.
Abstract, references, and article information   
View Article: PDF

[4] Kathrin Bringmann, Karl Mahlburg and Antun Milas. The Lusztig-Macdonald-Wall polynomial conjectures and $q$-difference equations. Contemporary Mathematics 695 (2017) 41-49.
Book volume table of contents   
View Article: PDF

[5] Meinolf Geck. Minuscule weights and Chevalley groups. Contemporary Mathematics 694 (2017) 159-176.
Book volume table of contents   
View Article: PDF

[6] Ben Elias and Nicolas Libedinsky; with an appendix by Ben Webster. Indecomposable Soergel bimodules for universal Coxeter groups. Trans. Amer. Math. Soc. 369 (2017) 3883-3910.
Abstract, references, and article information   
View Article: PDF

[7] Jason Fulman and Robert Guralnick. Derangements in subspace actions of finite classical groups. Trans. Amer. Math. Soc. 369 (2017) 2521-2572.
Abstract, references, and article information   
View Article: PDF

[8] Alberto Mínguez and Vincent Sécherre. L'involution de Zelevinski modulo $\ell$. Represent. Theory 19 (2015) 236-262.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Beltrán, María José Felipe, Gunter Malle, Alexander Moretó, Gabriel Navarro, Lucia Sanus, Ronald Solomon and Pham Huu Tiep. Nilpotent and abelian Hall subgroups in finite groups. Trans. Amer. Math. Soc. 368 (2016) 2497-2513.
Abstract, references, and article information   
View Article: PDF

[10] Alberto Mínguez and Vincent Sécherre. Classification des repr{\'e}sentations modulaires de $\mathrm{GL}_n(q)$ en caract{\'e}ristique non naturelle. Contemporary Mathematics 649 (2015) 163-183.
Book volume table of contents   
View Article: PDF

[11] Jay Taylor. Evaluating characteristic functions of character sheaves at unipotent elements. Represent. Theory 18 (2014) 310-340.
Abstract, references, and article information   
View Article: PDF

[12] W. M. Kantor and K. Magaard. Black box exceptional groups of Lie type. Trans. Amer. Math. Soc. 365 (2013) 4895-4931.
Abstract, references, and article information   
View Article: PDF

[13] N. A. Vavilov and A. A. Semenov. Long root tori in Chevalley groups. St. Petersburg Math. J. 24 (2013) 387-430.
Abstract, references, and article information   
View Article: PDF

[14] Matthew C. Clarke. On the endomorphism algebra of generalised Gelfand-Graev representations. Trans. Amer. Math. Soc. 364 (2012) 5509-5524.
Abstract, references, and article information   
View Article: PDF

[15] Jason Fulman and Robert Guralnick. Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements. Trans. Amer. Math. Soc. 364 (2012) 3023-3070.
Abstract, references, and article information   
View Article: PDF

[16] Jason Fulman, Jan Saxl and Pham Huu Tiep. Cycle indices for finite orthogonal groups of even characteristic. Trans. Amer. Math. Soc. 364 (2012) 2539-2566.
Abstract, references, and article information   
View Article: PDF

[17] G. Hiss and A. Zalesski. Corrigendum to ``The Weil-Steinberg character of finite classical groups''. Represent. Theory 15 (2011) 729-732. MR 2869016.
Abstract, references, and article information   
View Article: PDF

[18] Peter A. Brooksbank and James B. Wilson. Computing isometry groups of Hermitian maps. Trans. Amer. Math. Soc. 364 (2012) 1975-1996. MR 2869196.
Abstract, references, and article information   
View Article: PDF

[19] Eric M. Friedlander and Julia Pevtsova. Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011) 6007-6061. MR 2817418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael J. Larsen and Richard Pink. Finite subgroups of algebraic groups. J. Amer. Math. Soc. 24 (2011) 1105-1158. MR 2813339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Hiss and A. Zalesski. Tensoring generalized characters with the Steinberg character. Proc. Amer. Math. Soc. 138 (2010) 1907-1921. MR 2596024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Hiss and A. Zalesski; \\ with an appendix by Olivier Brunat. The Weil-Steinberg character of finite classical groups. Represent. Theory 13 (2009) 427-459. MR 2550472.
Abstract, references, and article information   
View Article: PDF

[23] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ulrich Görtz. On the connectedness of Deligne-Lusztig varieties. Represent. Theory 13 (2009) 1-7. MR 2471197.
Abstract, references, and article information   
View Article: PDF

[25] Michael Larsen and Aner Shalev. Word maps and Waring type problems. J. Amer. Math. Soc. 22 (2009) 437-466. MR 2476780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Simon M. Goodwin and Gerhard Röhrle. Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009) 177-206. MR 2439403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gunter Malle. Height 0 characters of finite groups of Lie type. Represent. Theory 11 (2007) 192-220. MR 2365640.
Abstract, references, and article information   
View Article: PDF

[28] Meinolf Geck. Relative Kazhdan--Lusztig cells. Represent. Theory 10 (2006) 481-524. MR 2266700.
Abstract, references, and article information   
View Article: PDF

[29] Toshiaki Shoji. Lusztig's conjecture for finite special linear groups. Represent. Theory 10 (2006) 164-222. MR 2219112.
Abstract, references, and article information   
View Article: PDF

[30] G. I. Lehrer. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005) 3163-3169. MR 2160177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 105 found      Go to page: 1 2 3 4